5-HTP

What If I Take an Overdose?

It is not known what exactly to expect from a 5-HTP overdose. It is thought that taking too much may result in a dangerous group of symptoms known as "serotonin syndrome."
 
If you think you may have taken too much, seek immediate medical attention.
 
(Click 5-HTP Overdose for more information.)
 

How Should 5-HTP Be Stored?

Refer to the label of your individual product for information on how best to store it. Keep 5-HTP and all other medications or supplements out of the reach of children.
 
Alternative Treatments for Fibromyalgia

5-HTP Dietary Supplement

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.